# SDR SWAA2021060378650

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 62,154 hours, 31,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT. OVERWING EXIT COVER FELL OFF. ; / REINSTALLED RT. OVERWING EXIT LIGHT COVER. REFERENCE AMM 33-51-01. OPS CHECK GOOD.
